# SDR UPS08652624

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Engine: Ge CF680
- System (JASC): 2721 · Rudder Tab Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM STUCK AT 4 UNITS. T/S IAW FIM 27-21-00 FIG 106 FOUND RUDDER TRIM CONTROL PANEL FAULT. R/R AILERON AND RUDDER TRIM CONTROL MODULE IAW MM 27-21-23-2. OPS GOOD.
